# SDR UPS03440041

- Difficulty date: January 2, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Lh Wlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H WLG W/W FWD BULKHEAD WEB UPPER AREA BS 1241 LBL 60-100 CORROSION REVEALED.     CORROSION REMOVED IAW SRM51-10-01, CORROSION DEPTH 0.038", WIDTH 1", LENGTH 2".
